RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Chepyzhov, Vladimir Victorovich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 22
Presentations: 4

Number of views:
This page:1034
Abstract pages:11543
Full texts:3091
References:880
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person8630
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/236645

Publications in Math-Net.Ru
2017
1. A. A. Ilyin, V. V. Chepyzhov, “On Strong Convergence of Attractors of Navier–Stokes Equations in the Limit of Vanishing Viscosity”, Mat. Zametki, 101:4 (2017),  635–639  mathnet  mathscinet  elib; Math. Notes, 101:4 (2017), 746–750  isi  scopus
2016
2. V. V. Chepyzhov, “Approximating the trajectory attractor of the 3D Navier-Stokes system using various $\alpha$-models of fluid dynamics”, Mat. Sb., 207:4 (2016),  143–172  mathnet  mathscinet  elib; Sb. Math., 207:4 (2016), 610–638  isi  scopus
2013
3. V. V. Chepyzhov, “Uniform attractors of dynamical processes and non-autonomous equations of mathematical physics”, Uspekhi Mat. Nauk, 68:2(410) (2013),  159–196  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 68:2 (2013), 349–382  isi  elib  scopus
4. M. I. Vishik, S. V. Zelik, V. V. Chepyzhov, “Regular attractors and nonautonomous perturbations of them”, Mat. Sb., 204:1 (2013),  3–46  mathnet  mathscinet  zmath  elib; Sb. Math., 204:1 (2013), 1–42  isi  scopus
2011
5. M. I. Vishik, V. V. Chepyzhov, “Trajectory attractors of equations of mathematical physics”, Uspekhi Mat. Nauk, 66:4(400) (2011),  3–102  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 66:4 (2011), 637–731  isi  elib  scopus
2009
6. M. I. Vishik, V. V. Chepyzhov, “Trajectory attractors of reaction-diffusion systems with small diffusion”, Mat. Sb., 200:4 (2009),  3–30  mathnet  mathscinet  zmath  elib; Sb. Math., 200:4 (2009), 471–497  isi  elib  scopus
2007
7. M. I. Vishik, E. S. Titi, V. V. Chepyzhov, “On convergence of trajectory attractors of the 3D Navier–Stokes-$\alpha$ model as $\alpha$ approaches 0”, Mat. Sb., 198:12 (2007),  3–36  mathnet  mathscinet  zmath  elib; Sb. Math., 198:12 (2007), 1703–1736  isi  elib  scopus
2006
8. M. I. Vishik, V. V. Chepyzhov, “Attractors of dissipative hyperbolic equations with singularly oscillating external forces”, Mat. Zametki, 79:4 (2006),  522–545  mathnet  mathscinet  zmath  elib; Math. Notes, 79:4 (2006), 483–504  isi  elib  scopus
2005
9. M. I. Vishik, V. V. Chepyzhov, “Non-autonomous Ginzburg–Landau equation and its attractors”, Mat. Sb., 196:6 (2005),  17–42  mathnet  mathscinet  zmath  elib; Sb. Math., 196:6 (2005), 791–815  isi  elib  scopus
10. A. Yu. Goritskii, V. V. Chepyzhov, “Dichotomy property of solutions of quasilinear equations in problems on inertial manifolds”, Mat. Sb., 196:4 (2005),  23–50  mathnet  mathscinet  zmath  elib; Sb. Math., 196:4 (2005), 485–511  isi  elib  scopus
2003
11. M. I. Vishik, V. V. Chepyzhov, “Kolmogorov $\varepsilon$-Entropy in Problems on Global Attractors of Evolution Equations of Mathematical Physics”, Probl. Peredachi Inf., 39:1 (2003),  4–23  mathnet  mathscinet  zmath; Problems Inform. Transmission, 39:1 (2003), 2–20
12. M. I. Vishik, V. V. Chepyzhov, “Approximation of trajectories lying on a global attractor of a hyperbolic equation with exterior force rapidly oscillating in time”, Mat. Sb., 194:9 (2003),  3–30  mathnet  mathscinet  zmath; Sb. Math., 194:9 (2003), 1273–1300  isi  scopus
2002
13. M. I. Vishik, V. V. Chepyzhov, “Trajectory and Global Attractors of Three-Dimensional Navier–Stokes Systems”, Mat. Zametki, 71:2 (2002),  194–213  mathnet  mathscinet  zmath  elib; Math. Notes, 71:2 (2002), 177–193  isi  scopus
2001
14. M. I. Vishik, V. V. Chepyzhov, “Averaging of trajectory attractors of evolution equations with rapidly oscillating terms”, Mat. Sb., 192:1 (2001),  13–50  mathnet  mathscinet  zmath  elib; Sb. Math., 192:1 (2001), 11–47  isi  scopus
1998
15. D. K. Zinangirov, S. A. Popov, V. V. Chepyzhov, “Implementation of Convolutional Decoding Algorithms in CDMA Systems”, Probl. Peredachi Inf., 34:1 (1998),  30–45  mathnet  zmath; Problems Inform. Transmission, 34:1 (1998), 25–38
16. M. I. Vishik, V. V. Chepyzhov, “Kolmogorov $\varepsilon$-entropy estimates for the uniform attractors of non-autonomous reaction-diffusion systems”, Mat. Sb., 189:2 (1998),  81–110  mathnet  mathscinet  zmath  elib; Sb. Math., 189:2 (1998), 235–263  isi  scopus
1995
17. M. I. Vishik, V. V. Chepyzhov, “Attractors of periodic processes and estimates of their dimension”, Mat. Zametki, 57:2 (1995),  181–202  mathnet  mathscinet  zmath  elib; Math. Notes, 57:2 (1995), 127–140  isi
18. K. Sh. Zigangirov, S. A. Popov, V. V. Chepyzhov, “Nonbinary Convolutional Coding in Channels with Jamming”, Probl. Peredachi Inf., 31:2 (1995),  84–101  mathnet  mathscinet  zmath; Problems Inform. Transmission, 31:2 (1995), 169–183
1992
19. M. I. Vishik, V. V. Chepyzhov, “Attractors of nonautonomous dynamical systems and an estimation of their dimension”, Mat. Zametki, 51:6 (1992),  141–143  mathnet  mathscinet  zmath; Math. Notes, 51:6 (1992), 622–624  isi
20. V. V. Chepyzhov, “New Lower Bounds for Minimum Distance of Linear Quasi-Cyclic and Almost Linear Cyclic Codes”, Probl. Peredachi Inf., 28:1 (1992),  39–51  mathnet  mathscinet  zmath; Problems Inform. Transmission, 28:1 (1992), 33–44
1991
21. K. Sh. Zigangirov, V. V. Chepyzhov, “On Existence of Fixed Convolutional Codes of Rate $2/c$ for $c\ge 4$ that Attain the Costello Bound”, Probl. Peredachi Inf., 27:3 (1991),  16–29  mathnet  mathscinet  zmath; Problems Inform. Transmission, 27:3 (1991), 199–211
1987
22. V. V. Chepyzhov, “On unbounded invariant sets and attractors of some quasilinear equations and systems of parabolic type”, Uspekhi Mat. Nauk, 42:5(257) (1987),  219–220  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:5 (1987), 167–168  isi

2013
23. M. S. Agranovich, A. V. Babin, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, S. B. Kuksin, A. P. Kuleshov, V. P. Maslov, S. P. Novikov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirelman, M. A. Shubin, G. I. Eskin, “Marko Iosifovich Vishik (obituary)”, Uspekhi Mat. Nauk, 68:2(410) (2013),  197–200  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 68:2 (2013), 383–387  isi
1997
24. M. S. Agranovich, A. V. Babin, L. R. Volevich, A. Yu. Goritskii, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, M. L. Krasnov, S. B. Kuksin, G. I. Makarenko, V. P. Maslov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirel'man, M. A. Shubin, “Mark Iosifovich Vishik (on his 75th birthday)”, Uspekhi Mat. Nauk, 52:4(316) (1997),  225–232  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:4 (1997), 853–861  isi

Presentations in Math-Net.Ru
1. О сильных аттракторах диссипативной 2D системы Эйлера на всей плоскости
V. V. Chepyzhov
Differential equations, analysis and control: theory and applications
October 22, 2018 18:30
2. Сильная гомогенизация траекторных аттракторов автономных систем реакции-диффузии со случайными членами
V. V. Chepyzhov
Differential equations, analysis and control: theory and applications
November 13, 2017 18:25
3. Применение экстремальных эллипсоидов в задачах представления данных при суррогатном моделировании
V. V. Chepyzhov, A. A. Ilyin
PreMoLab Seminar
October 4, 2012 17:00
4. 90-летию со дня рождения выдающегося математика Марка Иосифовича Вишика посвящается
V. M. Tikhomirov, M. S. Agranovich, Yu. A. Dubinskii, A. V. Fursikov, V. V. Chepyzhov
Meetings of the Moscow Mathematical Society
October 25, 2011 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019